Anaphylactic Reaction to Bacitracin Ointment
We report a case of an 11-year-old boy who experienced an anaphylactic reaction after administration of bacitracin ointment.
Join the discussion below, or Read more at Cutis.
#1 Apr 22, 2009
Within 15-minutes after applying Bacitracin ointment to a sore on my neck, I felt burning and intense itching and extreme dizzyness. I am alergic to many medications and this product should have WARNINGS on the label.
Add your comments below
|chronic hives (Jul '06)||May 16||Hivefree||180|
|Chronic Hives and H Pylori (Feb '10)||May 13||Anonymous||11|
|Hives in winter...my story||Mar '15||amanda||2|
|My Hives Story, Hope This Helps Someone (Jul '11)||Feb '15||Kim||19|
|You have to try this!!!!!!!! (Sep '07)||Jan '15||Jdc||63|
|Hives.. (Oct '08)||Jan '15||amanda||530|
|My Hives Cure Review Provides Natural Treatment... (Sep '14)||Sep '14||Anonymous||1|
Find what you want!
Search Hives Forum Now
Copyright © 2015 Topix LLC